# SDR UPS97823309

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5613861
- Condition: Corroded
- Location: Bs 58-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EXFOLIATED CORROSION IN LONGERON 36, FS 58 TO 70.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-1-0, 51-1-21, AND DWG 5613861.
